Volume 1, Issue 2
Uniqueness of Non-flat Solution for a Class of Fuchsian Equations with Complex Coefficients

Yang Guangjun, Dai Zhengde

DOI:

J. Part. Diff. Eq.,1(1988),pp.1-11

Published online: 1988-01

Preview Full PDF 2 354
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-1-1, author = {}, title = {Uniqueness of Non-flat Solution for a Class of Fuchsian Equations with Complex Coefficients}, journal = {Journal of Partial Differential Equations}, year = {1988}, volume = {1}, number = {2}, pages = {1--11}, abstract = {}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5857.html} }
Copy to clipboard
The citation has been copied to your clipboard